# SDR DALA2018080304840

- Difficulty date: July 22, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 79,981 hours, 61,280 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 591479261
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE DOOR AFT. AFT LAV SVC DOOR CORRODED. RMVD DOOR AND PLACED IN FWD CARGO MCO POUCH. INSTALLED NEW AFT LAV SERVICE DOOR OPS CHECK GOOD REF AMM 52-40 P/N ON 5914792-61.
